# SDR AWXA9800161

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 413N3302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHTS INOP ROW 27 TO 30.  REPLACED LIGHT ASSEMBLIES AS REQUIRED.  OPS CHECK GOOD.
